Journal article icon

Journal article

A uniform classification of discrete series representations of affine Hecke algebras

Abstract:

We give a new and independent parameterization of the set of discrete series characters of an affine Hecke algebra Hv, in terms of a canonically defined basis Bgm of a certain lattice of virtual elliptic characters of the underlying (extended) affine Weyl group. This classification applies to all semisimple...

Expand abstract
Publication status:
Published
Peer review status:
Peer reivewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.2140/ant.2017.11.1089

Authors


More by this author
Department:
Somerville College
Publisher:
Mathematical Sciences Publishers Publisher's website
Journal:
Algebra and Number Theory Journal website
Volume:
11
Issue:
5
Pages:
1089-1134
Publication date:
2017-07-12
Acceptance date:
2016-12-04
DOI:
EISSN:
1944-7833
ISSN:
1937-0652
Pubs id:
pubs:664127
URN:
uri:afef78a0-b682-4cbf-ac80-996cf590a470
UUID:
uuid:afef78a0-b682-4cbf-ac80-996cf590a470
Local pid:
pubs:664127

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP